# SDR LR7A2020060302256

- Difficulty date: June 2, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4590
- Aircraft time: 66,883 hours, 33,674 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Component: Elevator, Lkheed
- Component part number: 3700185
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK UNDER JOB CARD HA1200 FOUND LT ELEVATOR LOWER SKIN CRACKED AT FS1127, HSS80L AND ALSO CRACKED AT FS1130 AND HSS80L, REQUIRING MAJOR REPAIR.  STOP DRILLED CRACKS, FABRICATED AND INSTALLED PATCH IAW SMP583 SRM FIG 51-140-12 AND MEA 382-55-20-048.
